Acta Mathematica

The Corona theorem for Denjoy domains

John B. Garnett and Peter W. Jones

Full-text: Open access

Note

Partially supported by NSF grants MCS-8002955 and MCS-8311513.

Article information

Source
Acta Math., Volume 155 (1985), 27-40.

Dates
Received: 13 April 1984
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890395

Digital Object Identifier
doi:10.1007/BF02392536

Mathematical Reviews number (MathSciNet)
MR793236

Zentralblatt MATH identifier
0578.30043

Rights
1985 © Almqvist & Wiksell

Citation

Garnett, John B.; Jones, Peter W. The Corona theorem for Denjoy domains. Acta Math. 155 (1985), 27--40. doi:10.1007/BF02392536. https://projecteuclid.org/euclid.acta/1485890395


Export citation

References

  • Ahlfors, L. & Beurling, A., Conformal invariants and function-theoretic null-sets. Acta Math., 83 (1950), 101–129.
  • Carleson, L. An interpolation problem for bounded analytic functions. Amer. J. Math., 80 (1958), 921–930.
  • —, Interpolation by bounded analytic functions and the corona theorem. Ann of Math., 76 (1962), 547–559.
  • —, On H in multiply connected domains. Conference on harmonic analysis in honor of Antoni Zygmund, Vol. 2. Wadsworth Inc., 1983, pp. 349–372.
  • Carleson, L. & Garnett, J., Interpolating sequences and separation properties. J. Analyse Math., 28 (1975), 273–299.
  • Gamelin, T., Localization of the corona problem. Pacific J. Math., 34 (1970), 73–81.
  • Gamelin, T., Uniform algebras and Jensen measures. London Math. Soc. Lecture Note Series, No. 32, 1978.
  • Garnett, J., Analytic capacity and measure. Springer-Verlag, Lecture Notes in Mathematics, 297, 1972.
  • Garnett, J., Bounded analytic functions. Academic Press, 1981.
  • Hoffman, K., Bounded analytic functions and Gleason parts. Ann. of Math., 86 (1967), 74–111.
  • Hörmander, L., Generators for some rings of analytic functions, Bull. Amer. Math. Soc., 73 (1967), 943–949.
  • Jones, P. W., Carleson measures and the Fefferman-Stein decomposition of BMO (R). Ann. of Math., 111 (1980), 197–208.
  • —, L estimates for the $\bar \partial$ problem in a half-plane. Acta Math., 150 (1983), 137–152.
  • Jones, P. W., On L solutions of $\bar \partial$ in domains with thick boundary. To appear.
  • Jones, P. W. & Marshall, D. E., Critical points of Green's function, harmonic measure, and the corona problem. To appear in Ark. Mat., 23 (1985).
  • Varopoulos, N. Th., “Ensembles pics et ensembles d'interpolation d'une algèbre uniforme. C. R. Acad. Sci. Paris, Ser. A., 272 (1971), 866–867.
  • Ziskind, S., Interpolating sequences and the Shilov boundary of H (Δ). J. Funct. Anal., 21 (1976), 380–388.